MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +10; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +10; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 320-10-10 - equinoxe reverse tray adapter plate tray +10: (b)(6).320-02-42 - rs expanded glenosphere 42mm, +4mm offset: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).The revision reported may have been due to disassembly and dislocation.However, the reported disassembly and dislocation could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had a left tsa on and presented with disassociation of polyethylene.Patient dislocated his reverse and disassociated his poly component getting off the floor.The outcome of this event is considered resolved.The action taken was revision with the removal of the torque screw, humeral tray, humeral liner, glenosphere, glenosphere locking screw.The case report form indicates that this event is not related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.

Brand Name
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +10
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21976415
Report Number1038671-2025-01986
Device Sequence Number7273193
Product Code KWS
UDI-Device Identifier10885862086433
UDI-Public10885862086433
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-10-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date05/07/2025
Date Device Manufactured01/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown